# SDR SWAA2024093030802

- Difficulty date: August 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 55,243 hours, 31,396 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B.S. 663 LOWER COMPOSITE BULKHEAD UPPER ATTACH ANGLE IS CRACKED AT R.B.L. 45; W.L. 165.<[01] THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q00VGMFZ;[02] REJECTED: STEP 1 NEEDS CORRECTED; #1 AMT BLOCK NEEDS CERTIFIED ON CARD TTG8Q00VGMFZ AND STEPS 3;4;5 CONTRADICT NEEDS CORRECTED.;[03] FIXED STEP 1; 3;4;5 ON COSTUMER CARD TTG8Q00VGMFZ THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q00VGMFZ;[04] VERIFIED CORRECTION ACTION ITEM 3; STEP 1 COMPLETE; MEASUREMENT FIELD; CARD COMPLETE.
